Alert archive / Wisconsin / Gale Warnings in 2023

Gale Warning 32, NWS Milwaukee, WI

November 11, 2023

NWS Milwaukee, WI issued this gale warning at Nov 11, 2023, 1:25 PM CST. It took effect at Nov 12, 2023, 9:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2023, 1:25 PM CST (19:25 UTC)
In effect from
Nov 12, 2023, 9:00 AM CST
Expired
Nov 13, 2023, 12:00 AM CST
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

057 
WHUS73 KMKX 111925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
125 PM CST Sat Nov 11 2023

LMZ261-362-364-366-563-565-120330-
/O.UPG.KMKX.GL.A.0024.231112T1800Z-231113T0300Z/
/O.NEW.KMKX.GL.W.0032.231112T1500Z-231113T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
125 PM CST Sat Nov 11 2023

...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY...

* WHAT...South to southwest winds 20 to 30 kt with gusts up to 40
  kt and waves 7 to 11 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 9 AM to 9 PM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ567-868-120330-
/O.NEW.KMKX.GL.W.0032.231112T1500Z-231113T0300Z/
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
125 PM CST Sat Nov 11 2023

...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY...

* WHAT...South to southwest winds 20 to 30 kt with gusts up to 35
  kt and waves 7 to 10 ft expected.

* WHERE...Lake Michigan from Two Rivers to Sheboygan WI 5NM 
  offshore to Mid Lake and Lake Michigan from Pentwater to 
  Manistee MI 5NM offshore to Mid Lake.

* WHEN...From 9 AM to 9 PM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-120330-
/O.NEW.KMKX.SC.Y.0093.231112T1400Z-231113T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
125 PM CST Sat Nov 11 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 30
  kt and waves 3 to 6 feet expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 8 AM Sunday to midnight CST Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
918 
WHUS73 KMKX 120302
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
902 PM CST Sat Nov 11 2023

LMZ261-362-364-366-563-565-567-868-121115-
/O.CON.KMKX.GL.W.0032.231112T1500Z-231113T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
902 PM CST Sat Nov 11 2023

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and waves
  7 to 12 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 9 AM to 9 PM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-121115-
/O.EXT.KMKX.SC.Y.0093.231112T0900Z-231113T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
902 PM CST Sat Nov 11 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 3 AM Sunday to midnight CST Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MRC
285 
WHUS73 KMKX 120849
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
249 AM CST Sun Nov 12 2023

LMZ261-362-364-366-563-565-567-868-121700-
/O.CON.KMKX.GL.W.0032.231112T1500Z-231113T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
249 AM CST Sun Nov 12 2023

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and waves
  7 to 12 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-121700-
/O.CON.KMKX.SC.Y.0093.231112T0900Z-231113T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
249 AM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and 
  waves 4 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
327 
WHUS73 KMKX 121439
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
839 AM CST Sun Nov 12 2023

LMZ261-362-364-366-563-565-567-868-122245-
/O.CON.KMKX.GL.W.0032.231112T1500Z-231113T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
839 AM CST Sun Nov 12 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 12 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-122245-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-231113T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
839 AM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and 
  waves 4 to 6 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
782 
WHUS73 KMKX 121622
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1022 AM CST Sun Nov 12 2023

LMZ669-870-130030-
/O.EXA.KMKX.GL.W.0032.000000T0000Z-231113T0300Z/
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
1022 AM CST Sun Nov 12 2023

...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds around 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Lake Michigan from Sheboygan to Port Washington WI 5NM 
  offshore to Mid Lake and Lake Michigan from Whitehall to 
  Pentwater MI 5NM offshore to Mid Lake.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-130030-
/O.CON.KMKX.GL.W.0032.000000T0000Z-231113T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
1022 AM CST Sun Nov 12 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 12 ft.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-130030-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-231113T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1022 AM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves
  4 to 6 ft. Occasional gale force gusts are possible north of
  Port Washington. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
402 
WHUS73 KMKX 122048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
248 PM CST Sun Nov 12 2023

LMZ261-362-364-366-563-565-567-669-868-870-130300-
/O.CON.KMKX.GL.W.0032.000000T0000Z-231113T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
248 PM CST Sun Nov 12 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 12 ft.

* WHERE...Northern Half to Two-Thirds of the Open Waters of Lake 
  Michigan.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643-130500-
/O.EXT.KMKX.SC.Y.0093.000000T0000Z-231113T2100Z/
Sheboygan to Port Washington WI-
248 PM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST MONDAY...

* WHAT... South to southwest winds 15 to 25 kt with gusts up to 30
  kt and waves 4 to 7 ft through this evening. West winds 15 to 25
  knots on Monday. 

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 3 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644>646-130500-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-231113T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
248 PM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS73 KMKX 130218
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
818 PM CST Sun Nov 12 2023

LMZ261-362-364-366-563-565-567-669-868-870-130600-
/O.EXT.KMKX.GL.W.0032.000000T0000Z-231113T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
818 PM CST Sun Nov 12 2023

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...South winds 20 to 30 kt with gusts between 35 to 40 kt 
  and waves 7 to 12 ft.

* WHERE...Northern Half to Two-Thirds of the Open Waters of Lake 
  Michigan.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ644>646-130600-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-231113T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
818 PM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-131030-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-231113T2100Z/
Sheboygan to Port Washington WI-
818 PM CST Sun Nov 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WHAT... South to southwest winds 15 to 25 kt with gusts up to 
  30 kt and waves 4 to 7 ft through this evening. West winds 15 
  to 25 knots on Monday.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 3 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
550 
WHUS73 KMKX 130604
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1204 AM CST Mon Nov 13 2023

LMZ261-362-364-366-563-565-567-669-868-870-130715-
/O.EXP.KMKX.GL.W.0032.000000T0000Z-231113T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
1204 AM CST Mon Nov 13 2023

...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Although still some moderate gusts across the open water, winds
have weakened to below gale force. Thus will allow the the gale
warning end. 


$$

LMZ644>646-130715-
/O.EXP.KMKX.SC.Y.0093.000000T0000Z-231113T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1204 AM CST Mon Nov 13 2023

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Still some breezy gusts, but winds have mostly weakened below 
small craft conditions for most of the nearshore zones tonight. 

$$

LMZ643-131415-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-231113T2100Z/
Sheboygan to Port Washington WI-
1204 AM CST Mon Nov 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WHAT...West winds 15 to 25 knots.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 3 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 11, 9:06 AM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Nov 11, 9:06 AM CST, 4 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
906 AM CST Sat Nov 11 2023

.UPDATE...
(Issued 906 AM CST Sat Nov 11 2023)

Mostly sunny skies this morning will give way to increasing mid
and high level clouds by afternoon. Still looks like light winds
and below normal temperatures for the rest of the day. No
significant updates to the forecast are expected through the
afternoon.

DDV

&&

.SHORT TERM...
(Issued 317 AM CST Sat Nov 11 2023)

Today through Sunday night:

Clear skies through the morning, with increasing cloud cover
through the afternoon as WAA develops ahead of a low pressure
system tracking across Canada. A few CAMs are allowing for a
sprinkle or two across western portions of the CWA, although
confidence in precipitation reaching the ground is low due to
significant dry air in the lowest levels. WAA also allows for
temperatures to recover into the mid-40s today, only falling into
the mid-30s overnight.

As the parent low propagates eastward on Sunday, clouds are
expected to scatter out and southwesterly winds will increase
across the region. Gusts of 30 to 35 mph are possible throughout
the afternoon, continuing near Lake Michigan through the late
overnight hours before diminishing. Highs in the mid-50s are
expected, with overnight lows in the upper 30s away from Lake
Michigan.

MH

&&

.LONG TERM...
(Issued 317 AM CST Sat Nov 11 2023)

Monday through Saturday:

Westerly breezes throughout Monday as low pressure exits to the
east and high pressure builds back into the region. High pressure
dominates through Thursday, with southerly flow increasing again
Thursday as a low pressure system develops and tracks eastward
across Canada. Expecting above normal temperatures through this
period, with highs potentially reaching 60 degrees midweek. A
cold frontal passage looks to bring the next chances for
precipitation. Current modeling is in good agreement that Thursday
night into Friday morning will be the best chances for rainfall.
However, subtle differences in low development and suppression
from a high to the east may inhibit progression of the frontal
passage. Therefore kept the NBM output for slight chances through
Saturday. Cooler temperatures are then expected through the
weekend after the main frontal passage.

MH

&&

.AVIATION...
(Issued 906 AM CST Sat Nov 11 2023)

Mid and high level clouds will move in from the west late this
morning into the afternoon. Winds will be light through the day
under high pressure. Mostly cloudy skies will continue tonight,
while the light winds gradually pick up out of the south ahead of
approaching low pressure. Breezy south to southwest winds are then
expected Sunday, while skies become mostly sunny by mid to late
morning.

DDV

&&

.MARINE...
(Issued 317 AM CST Sat Nov 11 2023)

High pressure will slide eastward today, leading to light and
variable winds across the lake. Low pressure will develop in
central Canada as the high moves into the Northeast on Sunday,
leading to increasing southerly winds throughout the day. Gales
are possible Sunday afternoon and evening, particularly across the
northern third of the lake. A Gale Watch has been issued
accordingly. Small Craft Advisory conditions are likely across
the nearshore regions throughout Sunday into Sunday night. As low
pressure slides eastward, expect southwesterly winds to diminish
slightly Sunday night before turning westerly to northwesterly
Monday into Monday night.

MH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...noon
     Sunday to 9 PM Sunday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 11, 3:24 AM CST, 10 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
324 AM CST Sat Nov 11 2023

WIZ046-047-051-052-056>060-062>072-120930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
324 AM CST Sat Nov 11 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-120930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
324 AM CST Sat Nov 11 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Winds and waves will likely reach Small Craft Advisory levels
Sunday into Sunday night, possibly also hitting criteria at times
Monday and into the rest of the week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-120930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
324 AM CST Sat Nov 11 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gusty winds may reach gale force Sunday afternoon and evening,
mainly over the northern half of the lake. A Gale Watch is in
effect Sunday afternoon and evening for the northern third of the
lake.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 2:21 AM CSTGale WatchMKX11 hr
Nov 11, 1:25 PM CSTSmall Craft AdvisoryMKX50 hr

Nearby

Gale Warnings in Wisconsin, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.